Accessibility navigation


Stabilising solution to a class of nonlinear optimal state tracking problem using radial basis function networks.

Ahmida, Z., Charef, A. and Becerra, V. M. (2005) Stabilising solution to a class of nonlinear optimal state tracking problem using radial basis function networks. International Journal of Applied Mathematics and Computer Science, 15 (3). 369 - 387.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:15096

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation